# SDR SWAA2023080479629

- Difficulty date: July 17, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT 2023-431323<[01] TOOL USED CALIPER P/N: 500-196-30; S/N: A20231842; DUE DATE: 21-FEB-24;[02] REPLACED GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 209 REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNS-OFF BELOW
